# SDR AALA202002249021

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 81,701 hours, 29,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CABIN INSPECTION, FOUND R1 DOOR EXIT LIGHT COVER MISSING. MAINTENANCE REPLACED R1 DOOR EMERGENCY LIGHT PER AMM 33-51-01.
